Commentarii Mathematici Helvetici

, Volume 58, Issue 1, pp 48–71

Acyclic groups of automorphisms

  • Pierre de la Harpe
  • Dusa McDuff
Article

DOI: 10.1007/BF02564624

Cite this article as:
de la Harpe, P. & McDuff, D. Commentarii Mathematici Helvetici (1983) 58: 48. doi:10.1007/BF02564624
  • 32 Downloads

Copyright information

© Birkhäuser Verlag 1983

Authors and Affiliations

  • Pierre de la Harpe
    • 1
    • 2
  • Dusa McDuff
    • 1
    • 2
  1. 1.Section de mathématiquesGenève 24
  2. 2.Department of MathematicsSUNYStony Brook

Personalised recommendations